# SDR GTIA2022062736494

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 10,935 hours, 4,652 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1,L2,R1 AND R2 DOOR ASSIST REQUIRE NITROGEN SERVICE-SERVICED L1,L2,R1 AND R2 DOOR ASSIST BOTTLES PER AMM 52-10-00. LEAK CHECK GOOD
